×

Lie and Jordan structure in prime rings with derivations. (English) Zbl 0271.16016


MSC:

16W10 Rings with involution; Lie, Jordan and other nonassociative structures
16N60 Prime and semiprime associative rings
16W20 Automorphisms and endomorphisms
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] I. N. Herstein, Topics in ring theory, The University of Chicago Press, Chicago, Ill.-London, 1969. · Zbl 0232.16001
[2] Edward C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093 – 1100. · Zbl 0082.03003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.